# SDR AWXA9700724

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 INSPECTION, FOUND CORROSION ON FLOORBEAM STA 310, WL 208, RBL 5.  REMOVED CORROSION AT BS 310, WL 208, RBL 5, FOUND OUT OF LIMITS.  FABRICATED REPAIR PARTS AND INSTALLED PARTS AT BS 310, WL 208, RBL 5 PER SRM 53-00-51.
